# SDR VNAA202303091111

- Difficulty date: March 7, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N569NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15356
- Aircraft time: 17,879 hours, 15,925 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL IN CABIN RECORDED BY BOTH FA'S AND SEVERAL PAX RIGHT AFTER PUSHBACK COCKPIT INDICATIONS NORMAL. C/W RIGHT HAND ENGINE WASH IAW CRJ 900 AMM 72-00-00-100-803-A01-PSA.
